# SDR DALA2022122788427

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 106,266 hours, 15,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST SMALL RUNNING MAN EMERGENCY EXIT SIGN INOP.   REMOVED AND REPLACED SIGN ASSY. CKS GOOD REF  AMM 33-51.
